See Alike in...

Alike App

Browser

Alyssa_m

595d

has anyone tried pristiq (Desvenlafaxine) I got prescribed it and the recent meds I have tried gave me bad side effects. any bad experiences?

Top reply
    • dcrby

      246d

      Although this medication has helped significantly with my mental health issues, the physical side effects are awful to the point I'm considering taking the psychiatrist who prescribed it to me to court. It shouldn't be on the market

    • dcrby

      246d

      Although this medication has helped significantly with my mental health issues, the physical side effects are awful to the point I'm considering taking the psychiatrist who prescribed it to me to court. It shouldn't be on the market

    • Pristiq_Princess

      550d

      I’ve been on pristiq for 5 years and, as others have mentioned, it had worked but the withdrawal and brain zaps are brutal. Ill get the worst headache and then go “omg i forgot to take my pristiq”😅 Despite that, i do really think it has helped me and kept more chill and happy

    • Justinerosexx

      552d

      Prestiq was my miracle med. it helped wonders for my anxiety and I was able to live my life. It stopped working for me though after 2 years :( the worst part about prestiq is the withdrawals and brain zaps. Felt super sick coming off it.

      • Alyssa_m

        550d

        @Justinerosexx that’s been my biggest worry, I have so many responsibilities through out the day i’m scared if I miss a dose or while i’m getting used to it will effect my eating 😞

    • E_belli

      592d

      I was on Pristiq for many years. For me, the nausea was the worst side effect, but it got better after a month or so. The only other downside is that it has a short half life, so it leaves your system quicker so when you’re late taking it you get brain zaps faster than some other meds. But if you take it on time you don’t have to worry about those. Otherwise, it was a great med! Good luck!

      • Alyssa_m

        592d

        @E_belli I’m usually pretty good about taking my meds on time because of stuff like that, i’m hoping when I start the nausea isn’t too bad because the nausea on zoloft was too intense and my psychiatrist advised me against taking zofran with it

        • E_belli

          591d

          @Alyssa_m that’s good! I def took my meds more in a window of time than the same time lol. Yes! Agree about the Zoloft, nausea was killer for me too. No zofran? That is interesting. I’m curious of the reaction (you have inspired me to do some digging!)

    • Littlecarneg20

      595d

      Same I took same meds and head started hurting and I started throwing up. Some say you have to just deal or some say change your prescription

      • Alyssa_m

        595d

        @Littlecarneg20 yeah zoloft gave me intense nausea and cold sweats when I first woke up but I stopped it bc I already have trouble eating

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion